MAUDE Adverse Event Report: CARDINAL HEALTH 200, LLC CARDINAL HEALTH; GENERAL SURGERY TRAY

CARDINAL HEALTH 200, LLC CARDINAL HEALTH; GENERAL SURGERY TRAY
Model Number SBA12LPMFM
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/28/2025
Type of Reportable Event Malfunction
Event or Problem Description
Surgical pack was opened in sterile manner.Suction handle was found to be deformed and unusable.Item was removed from sterile field and replacement was provided.Supervisor and materials management notified.Pack information: basic set-up pack.Lot #: 401900.Exp.: [redacted date].

Brand Name
CARDINAL HEALTH
Common Device Name
GENERAL SURGERY TRAY
Manufacturer (Section D)
CARDINAL HEALTH 200, LLC
1320 don haskins
suite a
el paso TX 79936
MDR Report Key21545881
Report Number21545881
Device Sequence Number12775146
Product Code LRO
UDI-Device Identifier10197106786055
UDI-Public(01)10197106786055
Combination Product (Y/N)N
Initial Reporter StateDE
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/28/2025
Report Date (Section F) 02/28/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberSBA12LPMFM
Device Catalogue NumberSBA12LPMFM
Device Lot Number401900
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Device Age3 MO
Event Location Hospital
Date Report to Manufacturer03/07/2025
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date03/07/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown
Date Report Sent to FDA02/28/2025